# SDR HNAA2009121500344

- Difficulty date: November 25, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 46,660 hours, 51,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST 2 FLOOR CABIN EMERGENCY LIGHT ARE OUT. (RED LIGHT). REMOVE AND REPLACED POSITION 3352 PS2 POWER SUPPLY AND EMERGENCY LIGHT BATTERY PACKS IAW WORK CARD 33-50-05R AND 33-50-03Q. OPS CHECKED GOOD.
